# SDR COMA0010067

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,254 hours, 20,971 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Rig
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER RPM 102.7 PERCENT.  CHECKED PROPELLER TO PCU RIGGING, FOUND NO DEFECTS AND FUNCTION CHECK NORMAL.  A/C RETURNED TO SERVICE.
